# SDR CA100707011

- Difficulty date: June 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Departed
- Location: Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM CPH/DENMARK TO HAM/GERMANY BOTH NOSE ACCESS COWL DOORS FROM THE LT ENGINE WERE LOST.  AFTER INSPECTION OF THE AIRCRAFT DAMAGED WAS FOUND AT: LT ENGINE NOSE COWL LT TR-TQ BOX AND CASCADE LT ACCESS COWL, UPPER AND LOWER LT FUSELAGE BETWEEN FS 640.00 AND FS 672.20 LT HORIZONTAL STABILIZER LEADING EDGE LT UPPER AND LOWER HORIZONTAL STABILIZER SKIN LT HORIZONTAL STABILIZER LE FRONT SPAR SHROUD AIRCRAFT BEING REPAIRED.
